Spectral isomorphisms of Morse flows

Volume 163 / 2000

T. Downarowicz, J. Kwiatkowski, Y. Lacroix Fundamenta Mathematicae 163 (2000), 193-213 DOI: 10.4064/fm-163-3-193-213


A combinatorial description of spectral isomorphisms between Morse flows is provided. We introduce the notion of a regular spectral isomorphism and we study some invariants of such isomorphisms. In the case of Morse cocycles taking values in $G = ℤ_p$, where p is a prime, each spectral isomorphism is regular. The same holds true for arbitrary finite abelian groups under an additional combinatorial condition of asymmetry in the defining Morse sequence, and for Morse flows of rank one. Rank one is shown to be a spectral invariant in the class of Morse flows.


  • T. Downarowicz
  • J. Kwiatkowski
  • Y. Lacroix

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image